Wasserstein distance estimates for jump-diffusion processes
Author
Abstract
Suggested Citation
DOI: 10.1016/j.spa.2024.104334
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Jan Bergenthum & Ludger Rüschendorf, 2006. "Comparison of Option Prices in Semimartingale Models," Finance and Stochastics, Springer, vol. 10(2), pages 222-249, April.
- Nicole El Karoui & Monique Jeanblanc‐Picquè & Steven E. Shreve, 1998. "Robustness of the Black and Scholes Formula," Mathematical Finance, Wiley Blackwell, vol. 8(2), pages 93-126, April.
- Erik Ekström & Johan Tysk, 2007. "Properties Of Option Prices In Models With Jumps," Mathematical Finance, Wiley Blackwell, vol. 17(3), pages 381-397, July.
- Jean-Christophe Breton & Nicolas Privault, 2008. "Bounds On Option Prices In Point Process Diffusion Models," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 11(06), pages 597-610.
- N. Bellamy & M. Jeanblanc, 2000. "Incompleteness of markets driven by a mixed diffusion," Finance and Stochastics, Springer, vol. 4(2), pages 209-222.
- Jan Bergenthum & Ludger Rüschendorf, 2006. "Comparison of Option Prices in Semimartingale Models," Finance and Stochastics, Springer, vol. 10(2), pages 222-249, April.
- Francis Hirsch & Marc Yor, 2014. "Comparing Brownian Stochastic Integrals for the Convex Order," Springer Optimization and Its Applications, in: Volodymyr Korolyuk & Nikolaos Limnios & Yuliya Mishura & Lyudmyla Sakhno & Georgiy Shevchenko (ed.), Modern Stochastics and Applications, edition 127, pages 3-19, Springer.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Jonas Al-Hadad & Zbigniew Palmowski, 2020. "Perpetual American options with asset-dependent discounting," Papers 2007.09419, arXiv.org, revised Jan 2021.
- Bergenthum Jan & Rüschendorf Ludger, 2008. "Comparison results for path-dependent options," Statistics & Risk Modeling, De Gruyter, vol. 26(1), pages 53-72, March.
- Liu, Yating & Pagès, Gilles, 2022. "Monotone convex order for the McKean–Vlasov processes," Stochastic Processes and their Applications, Elsevier, vol. 152(C), pages 312-338.
- Jan Bergenthum & Ludger Rüschendorf, 2006. "Comparison of Option Prices in Semimartingale Models," Finance and Stochastics, Springer, vol. 10(2), pages 222-249, April.
- Frank Bosserhoff & Mitja Stadje, 2019. "Robustness of Delta Hedging in a Jump-Diffusion Model," Papers 1910.08946, arXiv.org, revised Apr 2022.
- Fabio Bellini & Franco Pellerey & Carlo Sgarra & Salimeh Yasaei Sekeh, 2012. "Comparison results for Garch processes," Papers 1204.3786, arXiv.org.
- José Fajardo & Ernesto Mordecki, 2006.
"Skewness Premium with Lévy Processes,"
IBMEC RJ Economics Discussion Papers
2006-04, Economics Research Group, IBMEC Business School - Rio de Janeiro.
- José Fajardo & Ernesto Mordecki, 2009. "Skewness Premium with Lévy Processes," CREATES Research Papers 2009-10, Department of Economics and Business Economics, Aarhus University.
- Erik Ekström & Johan Tysk, 2008. "Convexity theory for the term structure equation," Finance and Stochastics, Springer, vol. 12(1), pages 117-147, January.
- Branger, Nicole & Mahayni, Antje, 2006. "Tractable hedging: An implementation of robust hedging strategies," Journal of Economic Dynamics and Control, Elsevier, vol. 30(11), pages 1937-1962, November.
- Köpfer, Benedikt & Rüschendorf, Ludger, 2023. "Markov projection of semimartingales — Application to comparison results," Stochastic Processes and their Applications, Elsevier, vol. 162(C), pages 361-386.
- Benjamin Jourdain & Gilles Pagès, 2025. "Convex ordering for stochastic Volterra equations and their Euler schemes," Finance and Stochastics, Springer, vol. 29(1), pages 1-62, January.
- Pietro Siorpaes, 2015. "Optimal investment and price dependence in a semi-static market," Finance and Stochastics, Springer, vol. 19(1), pages 161-187, January.
- Chen An & Mahayni Antje B., 2008. "Endowment Assurance Products: Effectiveness of Risk-Minimizing Strategies under Model Risk," Asia-Pacific Journal of Risk and Insurance, De Gruyter, vol. 2(2), pages 1-29, March.
- Karl Friedrich Mina & Gerald H. L. Cheang & Carl Chiarella, 2015.
"Approximate Hedging Of Options Under Jump-Diffusion Processes,"
International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 18(04), pages 1-26.
- Karl Mina & Gerald Cheang & Carl Chiarella, 2013. "Approximate Hedging of Options under Jump-Diffusion Processes," Research Paper Series 340, Quantitative Finance Research Centre, University of Technology, Sydney.
- Antonio Mele, 2003.
"Fundamental Properties of Bond Prices in Models of the Short-Term Rate,"
The Review of Financial Studies, Society for Financial Studies, vol. 16(3), pages 679-716, July.
- A. Mele, 2000. "Fundamental Properties of Bond Prices in Models of the Short-Term Rate," THEMA Working Papers 2000-39, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- Antonio Mele, 2002. "Fundamental Properties of Bond Prices in Models of the Short-Term Rate," Working Papers 460, Queen Mary University of London, School of Economics and Finance.
- Lim, Terence & Lo, Andrew W. & Merton, Robert C. & Scholes, Myron S., 2006. "The Derivatives Sourcebook," Foundations and Trends(R) in Finance, now publishers, vol. 1(5–6), pages 365-572, April.
- Giorgio Fabbri & Fausto Gozzi & Andrzej Swiech, 2017. "Stochastic Optimal Control in Infinite Dimensions - Dynamic Programming and HJB Equations," Post-Print hal-01505767, HAL.
- Simona Sanfelici, 2007. "Calibration of a nonlinear feedback option pricing model," Quantitative Finance, Taylor & Francis Journals, vol. 7(1), pages 95-110.
- Wenting Chen & Kai Du & Xinzi Qiu, 2017. "Analytic properties of American option prices under a modified Black-Scholes equation with spatial fractional derivatives," Papers 1701.01515, arXiv.org.
- Thierry Roncalli, 2018. "Keep up the momentum," Journal of Asset Management, Palgrave Macmillan, vol. 19(5), pages 351-361, September.
More about this item
Keywords
Wasserstein distance; Stochastic integrals; Stochastic differential equations with jumps; Poisson random measures; Stochastic flows;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:172:y:2024:i:c:s0304414924000401. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.